Skip to main content

Items where Author, Editor or other role is "Loureiro, Ana F."

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C | L | X
Number of items: 21.

C

Clarkson, Peter, Loureir0, Ana F., Van Assche, Walter (2016) Unique positive solution for an alternative discrete Painlevé I equation. Journal of Difference Equations and Applications, 22 (5). pp. 656-675. ISSN 1023-6198. E-ISSN 1563-5120. (doi:10.1080/10236198.2015.1127917) (KAR id:51098)
[thumbnail of 1508.04916.pdf]
Preview

Cardoso, J. R., Loureiro, Ana F. (2011) Iteration functions for pth roots of complex numbers. Numerical Algorithms, 57 (3). pp. 329-356. ISSN 1017-1398. (doi:10.1007/s11075-010-9431-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31557)

L

Lima, Hélder (2021) Hypergeometric multiple orthogonal polynomials. Doctor of Philosophy (PhD) thesis, University of Kent,. (doi:10.22024/UniKent/01.02.88717) (KAR id:88717)
[thumbnail of 215Helder_Lima_-_Final_Thesis.pdf]
Preview

Lima, Helder, Loureiro, Ana F. (2020) Multiple orthogonal polynomials with respect to Gauss' hypergeometric function. arXiv, . (Submitted) (KAR id:85292)
[thumbnail of LimaLoureiro_GaussWeights.pdf]
Preview

Lima, Hélder, Loureiro, Ana (2020) Multiple orthogonal polynomials associated with confluent hypergeometric functions. Journal of Approximation Theory, 260 . Article Number 105484. ISSN 0021-9045. (doi:10.1016/j.jat.2020.105484) (KAR id:82879)
[thumbnail of LimaLoureiro_av_JAT.pdf]
Preview

Loureiro, Ana F., Van Assche, Walter (2019) Three-fold symmetric Hahn-classical multiple orthogonal polynomials. Analysis and Applications, 18 (2). pp. 271-332. ISSN 0219-5305. (doi:10.1142/S0219530519500106) (KAR id:76811)
[thumbnail of aa_style_Loureiro_VanAssche.pdf]
Preview

Loureiro, Ana F., Xu, Kuan (2019) Volterra-type convolution of classical polynomials. Mathematics of Computation, 88 . pp. 2351-2381. ISSN 0025-5718. E-ISSN 1088-6842. (doi:10.1090/mcom/3427) (KAR id:66954)
[thumbnail of ConvClassical_MathComp.pdf]
Preview

Loureiro, Ana F., Zeng, J. (2016) q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers. q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers, 289 (5-6). pp. 693-717. (doi:10.1002/mana.201400381) (KAR id:41224)
[thumbnail of q-Differential equations for q-classical polynomials and q-Jacobi-Stirling numbers]
Preview

Loureiro, Ana F., Maroni, P., Yakubovich, S. (2014) On a polynomial sequence associated with the Bessel operator. Proceedings of the American Mathematical Society, 142 . pp. 467-482. ISSN 0002-9939. E-ISSN 1088-6826. (doi:10.1090/S0002-9939-2013-11658-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:48597)

Loureiro, Ana F. and Yakubovich, S. (2014) On especial cases of Boas-Buck type polynomial sequences. In: Milovanovi?, G. and Rassias, M., eds. Analytic Number Theory, Approximation Theory, and Special Functions. Springer New York, pp. 705-720. ISBN 978-1-4939-0257-6. E-ISBN 978-1-4939-0258-3. (doi:10.1007/978-1-4939-0258-3_26) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:48595)

Loureiro, Ana F., Yakubovich, S. (2013) The Kontorovich-Lebedev transform as a map between d-orthogonal polynomials. Studies in Applied Mathematics, 131 (3). pp. 229-265. ISSN 0022-2526. (doi:10.1111/sapm.12009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40536)

Loureiro, Ana F., Yakubovich, S. (2013) Central factorials under the Kontorovich–Lebedev transform of polynomials. Integral Transforms and Special Functions, 24 (3). ISSN 1065-2469. (doi:10.1080/10652469.2012.672325) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31543)

Loureiro, Ana F., Maroni, P. (2012) Polynomial sequences associated with the classical linear functionals. Numerical Algorithms, 60 (2). pp. 297-314. ISSN 1017-1398. (doi:10.1007/s11075-012-9573-y) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31541)

Loureiro, Ana F., Maroni, P. (2011) Around q-Appell polynomial sequences. Ramanujan Journal, 26 (3). pp. 311-321. ISSN 1382-4090. (doi:10.1007/s11139-011-9336-8) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31547)

Loureiro, Ana F., Cardoso, J. R. (2011) On the convergence of Schröder iteration functions for pth roots of complex numbers. Applied Mathematics and Computation, 217 (21). pp. 8833-8839. ISSN 0096-3003. (doi:10.1016/j.amc.2011.03.047) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31553)

Loureiro, Ana F., Maroni, P. (2011) Quadratic decomposition of Laguerre polynomials via lowering operators. Journal of Approximation Theory, 163 (7). pp. 888-903. ISSN 0021-9045. (doi:10.1016/j.jat.2010.07.009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31555)

Loureiro, Ana F. (2010) New results on the Bochner condition about classical orthogonal polynomials. Journal of Mathematical Analysis and Applications, 364 (2). pp. 307-323. ISSN 0022-247X. (doi:10.1016/j.jmaa.2009.12.003) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31561)

Loureiro, Ana F. (2008) Hahn's generalized problem and corresponding Appell sequences. Doctor of Philosophy (PhD) thesis, Faculty of Sciences, University of Porto. (KAR id:31571)
[thumbnail of PhD Thesis (11, 2008)]
Preview

Loureiro, Ana F., Maroni, P. (2008) Quadratic decomposition of Appell sequences. Expositiones Mathematicae, 26 (2). pp. 177-186. ISSN 0723-0869. (doi:10.1016/j.exmath.2007.10.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31563)

Loureiro, Ana F., Maroni, P., Rocha, Z. da (2006) The generalised Bochner condition about classical orthogonal polynomials revisited. Journal of Mathematical Analysis and Applications, 322 (2). pp. 645-667. ISSN 0022-247X. (doi:10.1016/j.jmaa.2005.09.026) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:31538)

X

Xu, Kuan, Loureiro, Ana F. (2018) Spectral approximation of convolution operator. SIAM Journal on Scientific Computing, 40 (4). A2336-A2355. ISSN 1064-8275. E-ISSN 1095-7197. (doi:10.1137/17M1149249) (KAR id:64340)
[thumbnail of M114924.pdf]
Preview

This list was generated on Sun Jan 16 19:55:18 2022 GMT.